# SDR DL76S950828

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 314T1210431
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 ENGINE CORE COWL LOWER LONGERON WAS FOUND WORN AT THE AFT HINGE FITTING.  REPAIRED PER SRM 54-41-02 FIG 207.
